Further Results on the Robust Regulation of a One-Dimensional Dam-River System

K. Ammari, B. Chentouf

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we consider a one-dimensional dam-river system studied by Chentouf and Wang (SIAM J. Control Optim. 47: 2275-2302, 2008). Then, using the frequency multiplier method, we provide a simple and alternative proof of stabilization and regulation results obtained in the work cited above. Moreover, we relax the conditions on the feedback gains involved in the feedback law and give a partial answer to the open problem left by the authors Chentouf and Wang (J. Optim. Theory Appl. 134: 223-239, 2007 and SIAM J. Control Optim. 47: 2275-2302, 2008) concerning the tuning of the gains.

Original languageEnglish
Pages (from-to)597-606
Number of pages10
JournalJournal of Optimization Theory and Applications
Volume147
Issue number3
DOIs
Publication statusPublished - Dec 2010

Keywords

  • Dam-river system
  • Exponential stability
  • Frequency multiplier domain method
  • Robust regulation

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Further Results on the Robust Regulation of a One-Dimensional Dam-River System'. Together they form a unique fingerprint.

  • Cite this